# SDR 07FDEA04955

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5390192200
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA, STRINGER 57L CORRODED, FR 54.2 TO FR 54.3 (STA X3037 TO STA X3090).  COMPLIED WITH EA 6-5310-113000.
